RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 4(8), Pages 550–562 (Mi msb2927)  

This article is cited in 1 scientific paper (total in 1 paper)

On recursively enumerable minimal btt-degrees

S. S. Marchenkov


Abstract: It is proved that in the upper semilattice of recursively enumerable btt-degrees, every upper bound of the set of minimal elements coincides with the unit of the semilattice. In any recursively enumerable nonrecursive w-degree there exist sets having minimal m- and btt-degrees.
Bibliography: 8 titles.

Full text: PDF file (1580 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:4, 477–487

Bibliographic databases:

UDC: 517.11
MSC: Primary 02F30, 02F25, 06A20; Secondary 02F40, 02F99
Received: 06.07.1976

Citation: S. S. Marchenkov, “On recursively enumerable minimal btt-degrees”, Mat. Sb. (N.S.), 103(145):4(8) (1977), 550–562; Math. USSR-Sb., 32:4 (1977), 477–487

Citation in format AMSBIB
\Bibitem{Mar77}
\by S.~S.~Marchenkov
\paper On recursively enumerable minimal btt-degrees
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 4(8)
\pages 550--562
\mathnet{http://mi.mathnet.ru/msb2927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=457177}
\zmath{https://zbmath.org/?q=an:0364.02026|0397.03026}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 4
\pages 477--487
\crossref{https://doi.org/10.1070/SM1977v032n04ABEH002400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GL81400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2927
  • http://mi.mathnet.ru/eng/msb/v145/i4/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Degtev, “Reducibilities of tabular type in the theory of algorithms”, Russian Math. Surveys, 34:3 (1979), 155–192  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:124
    Full text:42
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019